UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

An optimal control approach to inventory-production systems with weibull distributed deterioration


Baten, Md Azizul and Kamil, Anton Abdulbasah (2009) An optimal control approach to inventory-production systems with weibull distributed deterioration. Journal of Mathematics and Statistics, 5 (3). pp. 206-214. ISSN 15493644

[img] PDF
Restricted to Registered users only

Download (180kB) | Request a copy

Abstract

Problem statement: We studied the inventory-production system with two-parameter Weibull distributed deterioration items.Approach: The inventory model was developed as linear optimal control problem and by the Pontryagin maximum principle, the optimal control problem was solved analytically to obtain the optimal solution of the problem.Results: It was then illustrated with the help of an example.By the principle of optimality we also established the Riccati based solution of the Hamilton-Jacobi-Bellman (HJB) equation associated with this control problem. Conclusion: As an application to quadratic control theory we showed an optimal control policy to exist from the optimality conditions in the HJB equation.

Item Type: Article
Uncontrolled Keywords: Inventory-production system, Weibull distributed deterioration, linear quadratic regulator, principle of optimality, optimal control.
Subjects: Q Science > QA Mathematics > QA76 Computer software
Divisions: College of Arts and Sciences
Depositing User: Prof. Madya Dr. Md. Azizul Baten
Date Deposited: 09 Dec 2014 12:22
Last Modified: 09 Dec 2014 12:22
URI: http://repo.uum.edu.my/id/eprint/12820

Actions (login required)

View Item View Item